# SDR SWAA2012021301367

- Difficulty date: January 27, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 4 SLAT SKIN CRACK.  REPAIRED SKIN IAW SRM.
